On the performance of curvature stabilization time stepping methods for double-diffusive natural convection flows in the presence of magnetic field


Cibik A., Eroglu F. G. , KAYA MERDAN S.

Numerical Algorithms, vol.88, no.1, pp.475-498, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1007/s11075-020-01046-w
  • Journal Name: Numerical Algorithms
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Applied Science & Technology Source, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.475-498
  • Keywords: Curvature stabilization, Double diffusive convection, Magnetic field, RECTANGULAR ENCLOSURE, OPPOSING TEMPERATURE, CAVITY

Abstract

© 2021, Springer Science+Business Media, LLC, part of Springer Nature.This paper considers analytically and numerically the curvature-based stabilization method for double-diffusive natural convection flows in the presence of magnetic field. Unconditionally stable and optimally accurate second-order approximations are obtained. The impact of curvature stabilization on different flow fields are presented for several numerical test problems.